MathSciNet Relay Station
MathSciNet bibliographic data
MR1938737 (2003i:35195) 35L70 (35B40 35L20)
Matsuyama, Tokio Asymptotics for the nonlinear dissipative wave equation. Trans. Amer. Math. Soc. 355 (2003), no. 3, 865–899 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement